# SDR DALA2024032503719

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N389DN
- Make and model: Airbus A321-211
- Aircraft serial: 9057
- Aircraft time: 11,562 hours, 5,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3089, 10WL EMERGENCY POWER SUPPLY WILL NOT PASS AFTER L/H DOOR SLIDE REPLACEMENT. CORRECTIVE ACTION: FOUND SLIDE ON 1R DOOR TO HAVE SHORTED WIRING. SLIDE REPLACED PER AMDS 2561-4002-RF. EPSU TEST NOW PASSES. (LP 0256777)
